Body Aches, Fatigue, Off Balance, Ear Pressure, Anxiety, Anyone

Discussion in 'Fibromyalgia Main Forum' started by greatgran, Sep 6, 2008.

  1. greatgran

    greatgran Member

    I am sorry to come to this board and complain so much but since March I have been having horrible days.

    The doctor isn't much help , she keeps saying sinusitis but I am beginning to doubt. I went for allergy testing, all ok, except for low vit. D . I see my PA in the morning for this.

    I don't have the pain you speak of with FM, but I have body aches, and all of the above plus more.

    Can sinus make you feel this miserable and last this long? Oh, I will have an ok day once in awhile but it never last more than a couple of days.

    I am becomming so depressed and anxious. I am so doubting what is wrong with me and afraid of becomming bed ridden.

    Any advise that I can ask my doc tomorrow, I am going to ask her to recheck my thyroid and she will do the usual labs.

    I am getting so discouraged and feel I have done all I know to do as far as trying to find out what is going on with my body.

    Then I wonder if it could all be stress related, as I am trying to do more by keeping the greatgrans and a LOT of stress is going on in the family. Won't go there .

    Just needed to vent as I am getting so discouraged.

    Thanks and God Bless,
  2. jenn_c

    jenn_c New Member

    I am so sorry you have been having such a hard time. I completely understand. I have been killing myself trying to be "normal". I finally figured out yesterday that I am not ( still trying though). You are doing alot , esp. with gran kids. Please cut yourself some slack. And vent all you want. I am hear and will listen. Hope for better days.

  3. cbs1234

    cbs1234 New Member

    I take from your post that you have sinus problems.

    How long have you been having these body aches, dizziness, fatigue, etc?

    Did you take any antibiotics for your sinuses? If so, which one or ones?

    Fluoroquinolones including levaquin, cipro, floxin, avelox etc, can have horrible, long lasting side effects just like the symptoms you describe above.

  4. greatgran

    greatgran Member

    Jenn ,thanks for your reply and being there to listen to my complaints.

    Cbs1234, Yes I have been on antibiotics for sinus. Ceftin seems to work the best for me. I am guilty of getting to feeling somewhat improved and then forget to take my meds.

    I did have a PA tell me to cure a sinus infection you need to be on an antibiotic at least 3 weeks, never done that so going to discuss this with the doc tomorrow.

    The ENT I have seen will on prescribe a 10 day course with one refill. He says sinus and by the way I have had this (off and on) since CFS about 9 years.

    I do think a lot of it has to do with my immune system.

    Thanks and God Bless,
  5. 3gs

    3gs New Member

    Sorry to hear how awful you are feeling.

    My sinuses are totally out of whack. Doctor gave me a spray because I was going in all the time.
    Its Fluticasone Propionate 50mcg.

    Works when I remember to use it!! I just read onsite about sinus issues sounds to me its a fibro thing.

    I posted to you other day. I too took care of my grandkids and lots of stress. I learned too late or rather listened to late to my body telling me no more and now am paying dearly for it. Im lucky if I get to see them let alone do anything fun.

    Please listen to your body its telling you its time to just be grandma not babysitter!

    Vent all you want I finally did and it helped!

    Peace and blessings
    [This Message was Edited on 09/07/2008]
  6. cbs1234

    cbs1234 New Member

    Have you been on levaquin, cipro or avelox for the sinuses?
  7. greatgran

    greatgran Member

    No, I haven't taken the antibiotics you named, just ceftin. It seems to work when I take it but when I stop then whatever I have always comes back.

  8. cbs1234

    cbs1234 New Member

    Glad to hear you haven't taken one of the fluoroquinolones. If prescribed to you in the future, please make sure you understand the risks associated with this class of antibiotics. There is the risk of tendon rupture and permanent nerve and tendon damage from this class of antibiotics. The FDA just required the makers of these antibiotics to add black box warnings regarding tendon damage.